For about a year or more, ive noticed my neck will tremor when I turn my head to the left side. In the past few months, ive noticed that it will tremor when im leaning forward, putting on makeup. And in the last couple weeks, it appears to be worsening. When Im nervous or tired, it tremors more. I had an apt the other day that I was a little nervous about & during most of the apt. It tremored. My neck seems to tire when it tremors more often & I noticed it tremors in the no-no type of movement. Is it possible it could be a result of medication? Ive been taking Hyomax (for IBS), since June of 2003, but my tremor appears to have started about a year ago. Not real sure of the time it started, because by the time I noticed it, im pretty sure it was already tremoring for awhile. Just don't want to go see a Neurologist because the last time I was there, they told my husband he had 6 mo left to live (brain cancer) :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.